# SDR DALA2025051503761

- Difficulty date: May 12, 2025
- Submitted: May 15, 2025
- Operation: Air carrier
- Aircraft: N3763D
- Make and model: Boeing 737832
- Aircraft serial: 29629
- Aircraft time: 75,109 hours, 28,612 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Box Beam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0962932) CORROSION ON BEAM BOX BELOW ATTACH FITTING STA 291.5 BTW RBL 40 AT (FLOOR STRUCTURE) W1. BEAM BOX BELOW ATTACH FITTING STA 291.5 BTW RBL 40 AT (FLOOR STRUCTURE) W1 WAS REPLACED PER B737-800 SRM 51-40-02-0G.
